# SDR ASOA04297

- Difficulty date: April 26, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN BTR, THE LEFT DOUBLER AT FS 640, STRINGER 9 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT DOUBLER AT FS 640, STRINGER 9.  (M)
